# SDR DALA2018030801496

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 54,751 hours, 31,206 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lt Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT LEFT LAVATORY SMOKE DETECTOR SYSTEM NOT TESTING.  R & R THE SMOKE DETECTOR IAW AMM 26-14-01.
